Facebook Pixel
EmpowHER Guest

Panicking after taking morning after pill

By Anonymous November 13, 2014 - 11:03am
Rate This

Hi,I took the MAP on 2nd November as the condom came off during intercourse but he didn't ejaculate inside me,I took it within 12 hours,I had cramps and felt tired and sick for a few days, my due day is today-the 13 and I started having a light bleed yesterday and also today,I do feel sick but I'm not sure if this is because I'm worrying about it! I took a test on Tuesday which was negative,I'm so worried as I didn't bleed after taking it but I'm thinking I'm not pregnant as I'm bleeding when I should be,any advise please?

Add a Comment1 Comments


Hi Anon,

Thank you for reaching out to the EmpowHER community and sharing your question. Don't panic-your period will come. The most significant side effect of emergency contraception is having irregular bleeding afterwards. It can take 2-3 cycles for your period to become regular again. The MAP can delay your period, cause it to be lighter or give you irregular spotting.

You can try taking another test for peace of mind, but it's just what happens with this high level of hormones. I am sure you will be fine.

Anon, was this helpful?



November 13, 2014 - 12:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!